RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 3, Pages 475–483 (Mi izv1775)  

This article is cited in 2 scientific papers (total in 2 papers)

Functions pluriharmonic on a maniford

V. K. Beloshapka


Abstract: Let $u$ be a smooth function on a manifold $M$. In this paper necessary and sufficient conditions are obtained for $u$ to be the real part of a $CR$-function on $M$. These conditions comprise a system of linear differential equations in this function, whose order depends on the location of $M$ with respect to the complex structure.
Bibliography: 8 titles.

Full text: PDF file (825 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1978, 12:3, 439–447

Bibliographic databases:

UDC: 517.5
MSC: Primary 31C10; Secondary 32C10
Received: 20.10.1977

Citation: V. K. Beloshapka, “Functions pluriharmonic on a maniford”, Izv. Akad. Nauk SSSR Ser. Mat., 42:3 (1978), 475–483; Math. USSR-Izv., 12:3 (1978), 439–447

Citation in format AMSBIB
\Bibitem{Bel78}
\by V.~K.~Beloshapka
\paper Functions pluriharmonic on a~maniford
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 3
\pages 475--483
\mathnet{http://mi.mathnet.ru/izv1775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499313}
\zmath{https://zbmath.org/?q=an:0452.31002}
\transl
\jour Math. USSR-Izv.
\yr 1978
\vol 12
\issue 3
\pages 439--447
\crossref{https://doi.org/10.1070/IM1978v012n03ABEH001989}


Linking options:
  • http://mi.mathnet.ru/eng/izv1775
  • http://mi.mathnet.ru/eng/izv/v42/i3/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Tumanov, “Extension of $\mathrm{CR}$ functions into a wedge from a manifold of finite type”, Math. USSR-Sb., 64:1 (1989), 129–140  mathnet  crossref  mathscinet  zmath
    2. V. K. Beloshapka, “Universal Models For Real Submanifolds”, Math. Notes, 75:4 (2004), 475–488  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:141
    Full text:57
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019